# SDR FDEA202212092898

- Difficulty date: December 9, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380090H
- Part serial: CA0445
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING OUTBOARD AFT FLAP UPPER SKIN IS DELAMINATED. REPAIRED RIGHT WING OUTBOARD AFT FLAP UPPER SKIN IAW B757 SRM 57-53-01-2R REPAIR 1 FIG. 201 AND 51-70-  05-0G.
